You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGomes, J. F.-
dc.contributor.authorSotkov, G. M.-
dc.contributor.authorZimerman, A. H.-
dc.identifier.citationNuclear Physics B. Amsterdam: Elsevier B.V., v. 714, n. 3, p. 179-216, 2005.-
dc.description.abstractWe study the symmetries of the soliton spectrum of a pair of T-dual integrable models, invariant under global SL(2)(q) circle times U(1) transformations. They represent an integrable perturbation of the reduced Gepner parafermions, based on certain gauged SL(3)-WZW model. Their (semiclassical) topological soliton solutions, carrying isospin and belonging to the root of unity representations of q-deformed SU(2)(q)-algebra are obtained. We derive the semiclassical particle spectrum of these models, which is further used to prove their T-duality properties. (c) 2005 Elsevier B.V All rights reserved.en
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.titleSolitons with isospinen
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade Federal do Espírito Santo (UFES)-
dc.description.affiliationUNESP, Inst Fis Teor, IFT, BR-01405900 São Paulo, Brazil-
dc.description.affiliationUFES, Vitoria, Brazil-
dc.description.affiliationUnespUNESP, Inst Fis Teor, IFT, BR-01405900 São Paulo, Brazil-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofNuclear Physics B-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.